Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Boundary value problems for minimal surfaces with singularities at infinity


Author: Lipman Bers
Journal: Trans. Amer. Math. Soc. 70 (1951), 465-491
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9947-1951-0043337-4
MathSciNet review: 0043337
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Shepard Bartnoff and Abe Gelbart, On subsonic compressible flows by a method of correspondence. II. Application of methods to studies of flow with circulation about a circular cylinder, Tech. Notes Nat. Adv. Comm. Aeronaut. 1947 (1947), no. 1171, 34 pp. (5 plates). MR 0019479
  • L. Bers, National Advisory Committee for Aeronautics, Technical Note 1006 (1946). ---, National Advisory Committee for Aeronautics, Technical Note 2056 (1950). ---, Proceedings of Symposia in Applied Mathematics, vol. 1, New York, American Mathematical Society, 1949, pp. 41-46.
  • Lipman Bers, Isolated singularities of minimal surfaces, Ann. of Math. (2) 53 (1951), 364–386. MR 43335, DOI https://doi.org/10.2307/1969547
  • S. A. Chaplygin, Sci. Mem. Moscow Univ. Section of Math. and Phys. vol. 21 (1902) pp. 1-121. R. Courant and D. Hilbert, Methoden der mathematischen Physik, vol. 2. F. Frankl and M. Keldysh, Bull. Acad. Sci. URSS. Sér. Math. vol. 12 (1934) pp. 561-601. A. Gelbert, National Advisory Committee for Aeronautics, Technical Note 1170 (1947).
  • Abe Gelbart and Daniel Resch, A method of computing subsonic flows around given airfoils, Tech. Notes Nat. Adv. Comm. Aeronaut. 1950 (1950), no. 2057, 34. MR 0040905
  • A. Hurwitz and R. Courant, Funktionentheorie. J. Leray and J. Schauder, Ann. École Norm. vol. 51 (1934) pp. 46-78. J. Privaloff, Bull. Soc. Math. France vol. 44 (1916) pp. 100-103. M. Riesz, Math. Zeit. vol. 27 (1927) pp. 218-244. N. A. Slioskin, Sci. Mem. Moscow Univ. Section of Math. and Phys. vol. 7 (1937) pp. 43-69.
  • Yu Why Chen, Existence of minimal surfaces with a simple pole at infinity and condition of transversality on the surface of a cylinder, Trans. Amer. Math. Soc. 65 (1949), 331–347. MR 32105, DOI https://doi.org/10.1090/S0002-9947-1949-0032105-6
  • A. Zygmund, Trigonometrical series. ---, Fund. Math. vol. 13 (1929) pp. 284-303.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

Article copyright: © Copyright 1951 American Mathematical Society